# SDR SWAA2014011624178

- Difficulty date: December 30, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 56,743 hours, 34,613 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE OF NR 8 LE SLAT NOSE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
